RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 27, Issue 4  


Finite automata and numbers
S. V. Aleshin, P. A. Panteleev
3
A generalization of Ore's theorem on polynomials
A. V. Anashkin
21
Extinction of decomposable branching processes
Vladimir A. Vatutin, Elena E. Dyakonova
26
On coincidences of tuples in a binary tree with random labels of vertices
A. M. Zubkov, V. I. Kruglov
38
The sum of modules of Walsh coefficients of Boolean functions
R. A. De La Krus Khimenes, O. V. Kamlovskii
49
Estimates of accuracy of the Poisson approximation for the distribution of number of runs of long string repetitions in a Markov chain
Vladimir G. Mikhaylov
67
Galois theory for clones and superclones
N. A. Peryazev, I. K. Sharankhaev
79
Orbital derivatives over subgroups and their combinatorial and group-theoretic properties
B. A. Pogorelov, M. A. Pudovkina
94
Functions without short implicents. Part II: Construction
P. V. Roldugin, A. V. Tarasov
120
Images of a finite set under iterations of two random dependent mappings
A. A. Serov
133
On the asymptotic normality of some sums of dependent random variables
M. I. Tikhomirova, V. P. Chistyakov
141
An approach to the transformation of periodic sequences
V. G. Chirskii, A. Yu. Nesterenko
150
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019